MAUDE Adverse Event Report: BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LG3600
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
React health received a complaint from a durable medical equipment provider stating that the pressure was pulsing and the device was emitting a burning smell.No patient harm or injury was reported.The device has not been returned to the importer.A follow up report will be filed once the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer has requested the distributor to return the machine for analysis and investigation.The machine has not been returned yet, and the manufacturer cannot determine whether the problem is caused by improper user use or equipment malfunction.After the machine is returned to the manufacturer, analyze and locate the cause.

Brand Name
LUNA G3 APAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD
room 10, 17f, building 4
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0170
CH   CN 301700
Manufacturer Contact
ning xu
building c20
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0170
CH   CN 301700
MDR Report Key19398863
Report Number3008566132-2024-00003
Device Sequence Number7800221
Product Code BZD
UDI-Device Identifier06948538363331
UDI-Public(01)06948538363331(11)230308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLG3600
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown